MathSciNet Relay Station
MathSciNet bibliographic data
MR1062973 (91f:58022) 58E15 (53C40 53C55)
Oh, Yong-Geun Second variation and stabilities of minimal Lagrangian submanifolds in Kähler manifolds. Invent. Math. 101 (1990), no. 2, 501–519.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement